versión On-line ISSN 0718-0764
LIMON, Jorge; RODRIGUEZ, Manuel A; SANCHEZ, Jaime y TLAPA, Diego A. Bayesian methodology for simultaneous optimization of multiple responses. Inf. tecnol. [online]. 2012, vol.23, n.2, pp. 151-166. ISSN 0718-0764. http://dx.doi.org/10.4067/S0718-07642012000200017.
The application of a bayesian methodology for simultaneous optimization of multiple responses is presented. A previous proposal is modified by introducing a modification that makes it more flexible, allowing working with the case in which not all the variables considered in the study are equally important. To incorporate in the methodology these differences related to the analyzed response variables the weighted geometric mean of the probabilities that each variable meets its own specification is used. With this change, the multiple optimization variables are converted into only one. An example to show how the proposed modification helps in achieving different optimal scenarios to consider in making decisions is discussed.
Palabras clave : multiple responses; optimization; bayesian methodology; weighted geometric mean.